How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site. Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Arun Phophalia Your Own Question
Dr. Arun Phophalia
Dr. Arun Phophalia, Doctor (MD)
Category: Health
Satisfied Customers: 35454
Experience:  MBBS, MS (General Surgery), Fellowship in Sports Medicine
5625079
Type Your Health Question Here...
Dr. Arun Phophalia is online now
A new question is answered every 9 seconds

I have been prescribed Flexeril ( cyclobenzaprine) 10 mg. 1

Customer Question

I have been prescribed Flexeril ( cyclobenzaprine) 10 mg. 1 tab at bedtime. I took one dose at 9 pm cst and have developed a red patch on my face below my left eye. It is not quite a rash but is feels like severely dry skin. I have read conflicting information via the Web as to whether this is a severe reaction and to seek emergency care or just moderate. Any advice e would be appreciated. Thank you. Dana
Submitted: 1 year ago.
Category: Health
Expert:  Dr. Arun Phophalia replied 1 year ago.

Hello and welcome, Dana.
I am Dr. Arun and will be helping you today.

This would be considered as moderate drug reaction and would require watchful waiting. You may take, over the counter anti allergy medication like Benadryl. This should prevent further aggravation of the allergy. Also do not repeat Flexeril.

If the red patch extend further, of rashes appear elsewhere on the body or you have swelling of lips or breathing difficulty, you may consider going to ER for a steroid shot.

Please feel free for your follow up questions.

I would be happy to assist you further, if you need any more information.

Thanks for using Just Answer.

Customer: replied 1 year ago.
Thank you. I will keep a close watch on it. And will discontinue use.
Expert:  Dr. Arun Phophalia replied 1 year ago.

You are very welcome.

It is privilege assisting you.

Please let me know if you have further queries or unanswered questions.

Please consider a positive rating if this interaction has been satisfactory, as this is the only way we experts are credited and compensated for the time and work. You are not charged again for giving a rating.

Thank you.

Wishing you all the very best in life.

Expert:  Dr. Arun Phophalia replied 1 year ago.

My goal is to provide you with the best service possible. If you feel I have done so, then an "Excellent Service" rating is greatly appreciated! If not, please click "Reply" to let me know how I can better assist you with any additional information or clarification.

Thank you very much for the opportunity to be of help!

Expert:  Dr. Arun Phophalia replied 12 months ago.

Thank you for the opportunity to answer completely your Question. Please make sure to rate me because that is how I am credited and paid for my work.

Now, I will provide an Additional Service offer so that you have this option available on your question list to get a hold of me directly in the future.

This additional service offer can be used for

- if you would like to schedule a new, private email session or to ask me directly a new question. It's up to you.

Thank you.